# SDR 99ZZZX2686

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E SHROUD TOP STIFFENER CRACKED AT FORWARD END BETWEEN RIBS 9 AND 10.  REPAIRED PER BAE FAX JM/RJ0317/97 USING 2024T3 .040 INCH AND AW FAX HC/142-97 AND DJR/RJ0630-98.
